# SDR ASOA201101243

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LEFT WING BOX LOWER SKIN CHAFED AND PITTED WITH POSSIBLE CORROSION .2500" WIDE, 18" LONG, .006 DEEP, UNDER PANEL 193AB.  BLENDED CHAFING AND PITTING NO CORROSION FOUND 1.5 WIDE 30IN LONG. .006 DEEP IAW SRM 57-00-31.  PERFORMED UT THICKNESS OF BLEND AREA IAW NDT INSPECTION PROCEDURES, UT-3 MINIMUM MATERIAL REMAINING ON LOWER WING SKIN IS .109".  ORIGINAL THICKNESS IS .110, WITHIN ALLOWABLE LIMITS IAW SRM 57-21-31.  ROTO PEENED REPAIRED AREA IAW SRM 51-24-11.  PERFORMED LPI, TYPE 1 METHOD C ON BLEND AREA IAW MAC NDT INSPECTION PROCEDURES PT-1, NO INDICATIONS NOTED.  TREATED BARE METAL, PRIMED AND PAINTED IAW SRM 51-21-16 AND 51-12-00.
